# SDR 20000413SH059

- Difficulty date: April 4, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N822ER
- Make and model: Beech 76
- Aircraft serial: ME293
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 353800657
- Condition: Failed
- Location: Parking Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE-OUT TRAINING, IF THE PILOT''S RT RUDDER IS FULLY DEPRESSED AND THE PILOT''S FOOT IS HIGH AND RT ON THE RUDDER PEDAL, THE PILOT''S RT FOOT CAN INADVERTENTLY PULL BACK ON THE PARKING BRAKE VALVE ACTUATOR ARM AND SET THE BRAKES.  IF NOT CAUGHT PRIOR TO LANDING, BLOWN TIRES WILL RESULT WITH POSSIBLE LOSS OF DIRECTIONAL CONTROL.  BEECHCRAFT (RAYTHEON) HAS BEEN NOTIFIED.  HAVE REQUESTED THEIR HELP IN POSSIBLE RELOCATION OF THE VALVE.   (X)
